# SDR DL72S950502

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK, 1 IN CRACK I/B END OF NR 6 L/E FLAP, REPAIR.  INSTALLED DOUBLER PER M/M 57-53-0 PG 804.
